# SDR REXA2013020800279

- Difficulty date: February 8, 2013
- Submitted: February 11, 2013
- Operation: Air carrier
- Aircraft: N8683B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7683
- Aircraft time: 22,736 hours, 20,327 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Module
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: G, A

## Discrepancy

ON FLIGHT 4015 (YOW TO DTW) CREW REPORTED DIFF PRESS WARNING MSGT CLIMBING THRU 18,000 FT.  QRH DIRECTED US TO SET PRESSURE CONTROL TO MANUAL AND ADJUST AS REQUIRED.  UNABLE TO GAIN PRESS CNTRL, WE DESCENDED TO 10,000 FT.  AFTER REPORTS OF SOME PAX FEELING LIGHT-HEADED MANUALLY DEPLOYED O2 MASKS.  DELTA P GOT UP TO 9.4 BRIEFLY.  AIRCRAFT DIVERTED TO BUF AND LANDED SAFELY.  REMOVED AND REPLACED CABIN PRESSURE ACQUISITION MODULE.  OPS CHECK GOOD IAW AMM 21-33-01.  REF AML 2398854-2 FOR OSP AND S3 LEAK CHECK/TEST.
